# SDR VJ9800318

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUPPORT STA 196 BL 0 - LBL 44 CORRODED BEYOND LIMITS.  REMOVED FLOOR SUPPORT, FABRICATED REPAIR SUPPORT FROM 2652479 EXTRUSION 42.50.  LOCATED TRIM TO FIT, DRILLED, DEBURRED, TREATED, AND PRIMED IAW 51-30-2, 53-01-1 FIG 11, 51-10-2 AND SRM 51-10-4, 51-30-5.
